{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2022,4,2]],"date-time":"2022-04-02T14:14:24Z","timestamp":1648908864881},"reference-count":5,"publisher":"Oxford University Press (OUP)","issue":"5","license":[{"start":{"date-parts":[[2019,6,17]],"date-time":"2019-06-17T00:00:00Z","timestamp":1560729600000},"content-version":"vor","delay-in-days":0,"URL":"https:\/\/academic.oup.com\/journals\/pages\/open_access\/funder_policies\/chorus\/standard_publication_model"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2019,9,1]]},"abstract":"<jats:title>Abstract<\/jats:title>\n               <jats:p>An 82-year-old female was admitted with chest pain and non-specific T wave changes on her ECG. After 72 hours of conservative management she deteriorated with non-specific symptoms including nausea and a single episode of vomiting. Abdominal and Chest X-rays were unremarkable, blood tests showed worsening Acute Kidney Injury (AKI) on Chronic Kidney Disease (CKD); and raised C-Reactive Protein (CRP) with no obvious symptoms or focus of infection. She rapidly deteriorated going into asystole cardiac arrest and attempts at resuscitation failed.<\/jats:p>\n               <jats:p>Post-mortem examination suggested the most likely cause of death was acute spontaneous Haemopericardium due to Rivaroxaban therapy which she was on for non-valvular Atrial Fibrillation (AF).<\/jats:p>\n               <jats:p>We believe that this might be the first reported mortality with Rivaroxaban-associated spontaneous haemopericardium in the UK.<\/jats:p>","DOI":"10.1093\/ageing\/afz070","type":"journal-article","created":{"date-parts":[[2019,5,21]],"date-time":"2019-05-21T15:26:54Z","timestamp":1558452414000},"page":"764-766","source":"Crossref","is-referenced-by-count":1,"title":["Fatal acute haemopericardium associated with rivaroxaban in a patient with non-valvular atrial fibrillation"],"prefix":"10.1093","volume":"48","author":[{"given":"Siddiq","family":"Omer","sequence":"first","affiliation":[{"name":"ST4 Geriatrics, James Paget University Hospitals, Great Yarmouth, UK"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Frederick","family":"Magezi","sequence":"additional","affiliation":[{"name":"ST4 Geriatrics, The Queen Elizabeth Hospital, King\u2019s Lynn, UK"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Martyn","family":"Patel","sequence":"additional","affiliation":[{"name":"Consultant Geriatrician, Norfolk and Norwich University Hospitals, Norwich, UK"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ali","family":"Alsawaf","sequence":"additional","affiliation":[{"name":"Consultant Geriatrician, The Queen Elizabeth Hospital, King\u2019s Lynn, UK"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"286","published-online":{"date-parts":[[2019,6,17]]},"reference":[{"key":"2019090603051296700_afz070C1","doi-asserted-by":"crossref","first-page":"679","DOI":"10.1136\/emj.2007.049643","article-title":"Cardiac tamponade secondary to haemopericardium in a patient on warfarin","volume":"24","author":"Yu-Cheng","year":"2007","journal-title":"Emerg Med J"},{"key":"2019090603051296700_afz070C2","doi-asserted-by":"crossref","first-page":"501","DOI":"10.1097\/00003643-199807000-00019","article-title":"Haemopericardium: a rare fatal complication of attempted subclavian vein cannulation. A report of two cases","volume":"15","author":"Hamilton","year":"1998","journal-title":"Eur J Anaesthesiol"},{"key":"2019090603051296700_afz070C3","doi-asserted-by":"crossref","first-page":"64","DOI":"10.1136\/jcp.2005.025965","article-title":"Seasonal variation in mortality from myocardial infarction and haemopericardium. A postmortem study","volume":"59","author":"Biedrzycki","year":"2006","journal-title":"J Clin Pathol"},{"key":"2019090603051296700_afz070C4","doi-asserted-by":"crossref","first-page":"e1128","DOI":"10.1097\/MJT.0000000000000263","article-title":"Spontaneous, life-threatening haemorrhagic cardiac tamponade secondary to rivaroxaban","volume":"23","author":"Kham","year":"2016","journal-title":"Am J Ther"},{"key":"2019090603051296700_afz070C5","doi-asserted-by":"crossref","first-page":"1573","DOI":"10.1161\/CIRCULATIONAHA.111.029017","article-title":"Reversal of rivaroxaban and dabigatran by prothrombin complex concentrate: a randomized, placebo-controlled, crossover study in healthy subjects","volume":"124","author":"Eerenberg","year":"2011","journal-title":"Circulation"}],"container-title":["Age and Ageing"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/academic.oup.com\/ageing\/advance-article-pdf\/doi\/10.1093\/ageing\/afz070\/28834680\/afz070.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"syndication"},{"URL":"http:\/\/academic.oup.com\/ageing\/article-pdf\/48\/5\/764\/29717185\/afz070.pdf","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2019,9,6]],"date-time":"2019-09-06T03:05:43Z","timestamp":1567739143000},"score":1,"resource":{"primary":{"URL":"https:\/\/academic.oup.com\/ageing\/article\/48\/5\/764\/5519554"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2019,6,17]]},"references-count":5,"journal-issue":{"issue":"5","published-online":{"date-parts":[[2019,6,17]]},"published-print":{"date-parts":[[2019,9,1]]}},"URL":"https:\/\/doi.org\/10.1093\/ageing\/afz070","relation":{},"ISSN":["0002-0729","1468-2834"],"issn-type":[{"value":"0002-0729","type":"print"},{"value":"1468-2834","type":"electronic"}],"subject":[],"published-other":{"date-parts":[[2019,9]]},"published":{"date-parts":[[2019,6,17]]}}}